# SDR KCSA2024012301958

- Difficulty date: October 19, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N776CK
- Make and model: Boeing 777F
- Aircraft serial: 66815
- Aircraft time: 13,210 hours, 1,834 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: 462W2100104B
- Part serial: NSN
- Condition: Cracked
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1 INCH CRACK IN ESCAPE SLIDE COVER ON R1 DOOR. ITEM TRANSFERRED TO DMI #100086910 IAW MEL 25-20-1 NEF-16, CATEGORY D, DUE DATE 2-16-2024. PLACARD INSTALLED. PER LOG PAGE 100148533, REFERENCE DMI # 100086910 ESCAPE SLIDE COVER ON R1 DOOR CRACKED. REINSTALLED DAMAGED BUSTLE ASSEMBLY ON R1 DOOR IAW B777 AMM 25-66-01. DMI #100086910 CONTINUES. PER LOG PAGE 100145359, REFERENCE DMI 100086910 R1 DOOR BUSTLE CRACKED. REMOVED AND REPLACED R1 DOOR BUSTLE IAW B777 AMM 25-66-06. THIS CLEARS DMI 100086910. PLACARDS REMOVED.
